| Model Number |
PV-3-8-3D |
| Medical Device Problem Codes |
Separation Failure (2547); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/23/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received a report that the concerto coil could not deploy.The patient was undergoing brain arteriovenous embolization (bae) surgery treatment.It was noted the patient's blood flow was high and vessel tortuosity was severe.It was reported that the concerto coil could not deploy.The procedure was completed by replacing it with another coil.There were no patient symptoms or complications associated with this event.The device and any accessories were prepared as indicated in the instructions for use (ifu).Ancillary devices include a merit maestro microcatheter.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received reporting that the kinking was found on the push wire.The microcatheter encountered resistance in the middle section of the device.There was non-detachment as the coil was stuck in the microcatheter.
Additional Manufacturer Narrative
B5: additional information added to event summary.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received reporting that the cause of the event was the coil could not get into the microcatheter.The procedure was bronchial arterial embolization (bae), not brain arteriovenous embolization.Prior to coil non-detachment , the coil could not get into the microcatheter.There was kinking found.